×

Found 626 Documents (Results 1–100)

Regularization of the classical optimality conditions in optimal control problems for linear distributed systems of Volterra type. (English. Russian original) Zbl 1484.49008

Comput. Math. Math. Phys. 62, No. 1, 42-65 (2022); translation from Zh. Vychisl. Mat. Mat. Fiz. 62, No. 1, 45-70 (2022).
PDF BibTeX XML Cite
Full Text: DOI

Computing regular meromorphic differential forms via Saito’s logarithmic residues. (English) Zbl 1472.32013

PDF BibTeX XML Cite
Full Text: DOI arXiv

Uniform approach to double shuffle and duality relations of various \(q\)-analogs of multiple zeta values via Rota-Baxter algebras. (English) Zbl 1444.81023

Burgos Gil, José Ignacio (ed.) et al., Periods in quantum field theory and arithmetic. Outcome of the “Research Trimester on Multiple Zeta Values, Multiple Polylogarithms, and Quantum Field Theory”, ICMAT 2014, Madrid, Spain, September 15–19, 2014. Cham: Springer. Springer Proc. Math. Stat. 314, 259-292 (2020).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Singularities of mappings. The local behaviour of smooth and complex analytic mappings. (English) Zbl 1448.58032

Grundlehren der Mathematischen Wissenschaften 357. Cham: Springer (ISBN 978-3-030-34439-9/hbk; 978-3-030-34440-5/ebook). xv, 567 p. (2020).
PDF BibTeX XML Cite
Full Text: DOI

Polytopes, dualities, and Floer homology. (English) Zbl 1448.57021

Bouwknegt, Peter (ed.) et al., Gromov-Witten theory, gauge theory and dualities, Kioloa, Australia, January 6–16, 2016. Canbarra: The Australian National University, Centre for Mathematics and its Applications. Proc. Cent. Math. Appl. Aust. Natl. Univ. 48, Article 6, 41 p. (2019).
PDF BibTeX XML Cite
Full Text: arXiv Link

Localization and \(\mathcal{N}=2\) supersymmetric field theory. (English) Zbl 1446.81039

Dorey, Patrick (ed.) et al., Integrability: from statistical systems to gauge theory. Lecture notes of the Les Houches summer school. Volume 106, Les Houches, France, June 6 – July 1, 2016. Oxford: Oxford University Press. 501-540 (2019).
PDF BibTeX XML Cite
Full Text: DOI

Introduction to integrability and one-point functions in \(\mathcal{N}=4\) supersymmetric Yang-Mills theory and its defect cousin. (English) Zbl 1446.81033

Dorey, Patrick (ed.) et al., Integrability: from statistical systems to gauge theory. Lecture notes of the Les Houches summer school. Volume 106, Les Houches, France, June 6 – July 1, 2016. Oxford: Oxford University Press. 352-399 (2019).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

all top 3

Software